Previous |  Up |  Next


trace theory; anisotropic Sobolev spaces
Filling a possible gap in the literature, we give a complete and readable proof of this trace theorem, which also shows that the imbedding constant is uniformly bounded for $T \downarrow 0$. The proof is based on a version of Hardy's inequality (cp. Appendix).
[A] Adams R.A.: Sobolev Spaces. New York - San Francisco - London: Academic Press 1975. MR 0450957 | Zbl 1098.46001
[B/I/N] Besov O.V., Il'in V.P., Nikol'skii S.M.: Integral Representations of Functions and Imbedding Theorems, Vol. I. Wiley, 1978. Zbl 0392.46022
[I] Il'in V.P.: The properties of some classes of differentiable functions of several variables defined in an n-dimensional region. Transl. AMS 81 (1969), 91-256 Trudy Mat. Inst. Steklov 66 (1962), 227-363. MR 0153789
[I/S] Il'in V.P., Solonnikov V.A.: On some properties of differentiable functions of several variables. Transl. AMS 81 (1969), 67-90 Trudy Mat. Inst. Steklov 66 (1962), 205-226. MR 0152793
[K/J/F] Kufner A., John O., Fučik S.: Function Spaces. Leyden, Noordhoff Int. Publ. 1977. MR 0482102
[L/S/U] Ladyshenskaya O.A., Solonnikov V.A., Uralceva N.N: Linear and Quasilinear Equations of Parabolic Type. Am. Math. Soc., Providence, R.I. 1968.
[R] Rákosník J.: Some remarks to anisotropic Sobolev spaces. I. Beiträge zur Analysis 13 (1979), 55-68. MR 0536217
[W] Weidemaier P.: Local existence for parabolic problems with fully nonlinear boundary condition; an $L^p$-approach. to appear in Ann. mat. pura appl.
[W/Z] Wheeden R. L., Zygmund A.: Measure and Integral. New York - Basel: Dekker 1977. MR 0492146 | Zbl 0362.26004
Partner of
EuDML logo